MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-010
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No injury was reported.The device history record confirms that the product passed and met all requirements before releasing.Cynosure field service engineer (fse) arrived at site and evaluated the device.Fse found the device on the foot pedal cord.Fse explains that this caused the foot pedal to malfunction.Logs were reviewed and it confirmed the system was unable to detect all handpieces due to foot pedal being pressed.During test fire, there was no error code and all hand pieces connected without any issues.Due to the site reporting unintended discharges of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
Site reported picosure pro was firing laser for a few seconds even after foot pedal was released.Device rebooted itself and atleast five (5) error messages appeared.Site then shut down the device manually and waited a few minutes before turning it on again.The device then could not recognize any of the handpieces.Site restarted the device again and was now working but still reported issues with foot pedal firing continuously.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key22580097
Report Number1222993-2025-00016
Device Sequence Number7232916
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)230601
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7051-010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown